Local compactness and cartesian products of quotient maps and K-spaces
Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 281-286.

On démontre que la compacité locale, qui est une condition suffisante dans certains théorèmes de J.H.C. Whitehead et de D.E. Cohen sur les produits cartésiens, y est aussi nécessaire.

@article{AIF_1968__18_2_281_0,
     author = {Michael, Ernest},
     title = {Local compactness and cartesian products of quotient maps and $K$-spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {281--286},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {18},
     number = {2},
     year = {1968},
     doi = {10.5802/aif.300},
     mrnumber = {39 #6256},
     zbl = {0175.19703},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.300/}
}
TY  - JOUR
AU  - Michael, Ernest
TI  - Local compactness and cartesian products of quotient maps and $K$-spaces
JO  - Annales de l'Institut Fourier
PY  - 1968
SP  - 281
EP  - 286
VL  - 18
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.300/
DO  - 10.5802/aif.300
LA  - en
ID  - AIF_1968__18_2_281_0
ER  - 
%0 Journal Article
%A Michael, Ernest
%T Local compactness and cartesian products of quotient maps and $K$-spaces
%J Annales de l'Institut Fourier
%D 1968
%P 281-286
%V 18
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.300/
%R 10.5802/aif.300
%G en
%F AIF_1968__18_2_281_0
Michael, Ernest. Local compactness and cartesian products of quotient maps and $K$-spaces. Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 281-286. doi : 10.5802/aif.300. http://www.numdam.org/articles/10.5802/aif.300/

[1] T. K. Boehme, Linear s-spaces, Proc. Symp. Convergence Structures, U. of Oklahoma, 1965.

[2] N. Bourbaki, Topologie Générale, Chapters 1 and 2, 3rd ed., Hermann, 1961. | Zbl

[3] D. E. Cohen, Spaces with weak topology, Quart. J. Math., Oxford Ser. (2) 5 (1954), 77-80. | MR | Zbl

[4] C. H. Dowker. Topology of metric complexes, Amer. J. Math., 74 (1952), 555-577. | MR | Zbl

[5] S. P. Franklin, Spaces in which sequences suffice, Fund. Math., 57 (1965), 107-115. | MR | Zbl

[6] J. L. Kelley, General Topology, VanNostrand, (1955). | MR | Zbl

[7] E. Michael, ﬡo-spaces, J. Math. Mech., 15 (1966), 983-1002. | MR | Zbl

[8] J. H. C. Whitehead, A note on a theorem of Borsuk, Bull. Amer. Math. Soc, 54 (1958), 1125-1132. | MR | Zbl

Cited by Sources: